# SDR AALA20061459

- Difficulty date: December 30, 2006
- Submitted: January 5, 2007
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3229BPE
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - EMERGENCY LIGHT AT SEAT 36G IS BROKEN.  RELAMPED EMERGENCY LIGHT AT SEAT 36G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
